MathSciNet Relay Station
MathSciNet bibliographic data
MR355479 43A22
Griffin, John; McKennon, Kelly Multipliers and the group $L\sb{p}$-algebras. Pacific J. Math. 49 (1973), 365–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement